Quick search
Go!

A CARISTI SELECTION THEOREM FOR A MULTIFUNCTION SATISFYING AN IMPLICIT CONTRACTIVE CONDITION OF LATIF-BEG TYPE


VALERIU POPA
“Vasile Alecsandri” University of Bacău, Faculty of Sciences, Department of Mathematics and Informatics, Calea Mărăşeşti 157, Bacău 600115, Romania, e-mail vpopa@ub.ro

Issue:

SSRSMI, Number 2, Volume XX

Section:

Volume 20, Number 2

Abstract:

We prove a general Caristi selection theorem for a multifunction which satisfies an implicit contractive condition of Latif-Beg type, which generalize the result from [13, Theorem 2.1].

Keywords:

Multifunction, Caristi type operator, selection, fixed point.

Code [ID]:

SSRSMI201002V20S01A0006 [0003288]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu